MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW

ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW
Model Number CS 3801-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
Two locking screws disassociated postoperatively from the pedicle screws and had to be replaced.

Brand Name
UCENTUM
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8018842
Report Number9612420-2018-00016
Device Sequence Number16488923
Product Code NKB
UDI-Device Identifier04052536078646
UDI-Public4052536078646
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3801-01
Device Catalogue NumberCS 3801-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR